advertisement
Question
Posted by: Julie | 2010/09/07

break in roaccutane

Hi Pharm, I am so depressed as I''ve run out of money to continue taking my Roaccutane just now, I am a pvt patient.

I need to break for about 4 weeks and pay other pressing things, my child''s school fees are an example. Will my face flare up again? I am so worried it will. When I go back on, will there be any adverse reaction? I have no choice but to stop when I run out in the next 10 days. I''ve been on it about 6 weeks, with absolutely phenomenal results. I take generic Acnetane.

What do you think I can expect when I stop for a month? Will I be back to square one?

thanks

Julie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Julie

As a minimum time-frame of 3 months is usually advised, it is difficult to predict exactly how your skin will respond to a break in treatment. I dont however suspect an immediate flare-up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/09/08

Hi Julie

As a minimum time-frame of 3 months is usually advised, it is difficult to predict exactly how your skin will respond to a break in treatment. I dont however suspect an immediate flare-up.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement